# SDR AWXA200401292

- Difficulty date: November 16, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 52,759 hours, 33,217 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 19 Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING THRU-FLIGHT INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 19 LT WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT EMERGENCY ESCAPE PATH LIGHT SEAT ROW 19 LT, OPERATIONAL CHECK WAS GOOD.
